# SDR ASOA201802227020

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 37,971 hours, 29,286 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 14573609011
- Condition: Damaged
- Location: Te Flap
- Part time: 37,971 hours, 29,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BROKEN LUG WAS DISCOVERED ON THE LEFT HAND INBOARD FLAP SHROUD PIANO HINGE. REMOVED AND REPAIRED DAMAGED LEFT HAND INBOARD FLAP SHROUD PIANO HINGE PER EC5750-01468.
